Morphodynamics of a Bar-Trough Surf Zone

Wright, LD, Nielsen, P, Shi, NC and List, JH (1986) Morphodynamics of a Bar-Trough Surf Zone. Marine Geology, 70 3-4: 251-285. doi:10.1016/0025-3227(86)90005-8

Author Wright, LD
Nielsen, P
Shi, NC
List, JH
Title Morphodynamics of a Bar-Trough Surf Zone
Journal name Marine Geology   Check publisher's open access policy
ISSN 0025-3227
Publication date 1986-03
Sub-type Article (original research)
DOI 10.1016/0025-3227(86)90005-8
Volume 70
Issue 3-4
Start page 251
End page 285
Total pages 35
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 42 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 13:10:33 EST by System User